# SDR 97FDEA00261

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AT IND LEFT MAIN GEAR DOOR HAD TO BE RECYCLED BEFORE IT WOULD RETRACT.  WORKED FINE AT JFK.  INSPECTED LEFT DOOR ASSEMBLY AND OPERATED GEAR DOOR SEVERAL TIMES, GEAR LIGHT CHECKED NORMAL.
